# SDR SWIA202055699

- Difficulty date: December 8, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LBL9 PRESSURE FLOOR SUPPORT BEAM LIP CORRODED AT APROX FS 484.0 INBD LIP MARKEDREPAIRED LBL9 PRESSURE FLOOR SUPPORT BEAM AT APPROX. F.S 484, CUT AWAY DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS COMPLIED WITH ALL STEPS OF MHIRJ REO 601R-53-41-2830 REV-- DATED 2021-01-07.  COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
